MAUDE Adverse Event Report: Exactech, Inc. ADVANCED PATELLA 32MM 3 PEG IMPLANT; Prosthesis, Knee, Patellofemorotibial, Semi-Constrained, Cemented, Polymer/Metal

Exactech, Inc. ADVANCED PATELLA 32MM 3 PEG IMPLANT; Prosthesis, Knee, Patellofemorotibial, Semi-Constrained, Cemented, Polymer/Metal
Catalog Number 200-07-32
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Synovitis (2094); Osteolysis (2377); Ambulation or Postural Difficulties (2544)
Date of Event 02/09/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Report #3 of 3 for this event.It was reported this patient underwent bilateral total knee arthroplasties.Subsequently four (4) years, eight (8) months later, the patient experienced pain and lysis of the right knee.As a result, the patient underwent a right knee revision procedure due to polyethylene wear and lysis secondary to a recalled polyethylene insert and femoral loosening.An operative report was provided.Intraoperatively, synovitis was observed.The patella was significantly damaged, linear wear markings on the articular surface of the tibial insert and the femoral was removed cleanly with no attachment.The patient was awoken from anesthesia and transferred to the recovery room in stable condition.Additionally, it is reported via legal documentation this patient alleges experiencing significant pain and discomfort, stiffness, gait impairment, difficulty walking, difficulty ascending and descending stairs, inflammation, swelling and other injuries presently undiagnosed.

Brand Name
ADVANCED PATELLA 32MM 3 PEG IMPLANT
Common Device Name
Prosthesis, Knee, Patellofemorotibial, Semi-Constrained, Cemented, Polymer/Metal
Manufacturer (Section D)
Exactech, Inc.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
Exactech, Inc
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
julia goldberg
2320 nw 66 court
gainesville, FL 32653
MDR Report Key50484727
Report Number1038671-2026-01095
Device Sequence Number10093469
Product Code JWH
UDI-Device Identifier10885862314284
UDI-Public10885862314284
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K160484
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/19/2023
Device Catalogue Number200-07-32
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2023
Initial Report FDA Received Date08/27/2026
Date Device Manufactured02/21/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale